# SDR AALA202212076792

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 33,492 hours, 14,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Damaged
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK BROKEN, DOOR WILL NOT LOCK IN OPEN POSITION. REPLACED DAMAGED PIN ON L1 DOOR GUIDE ARM AND LOCK ASSEMBLY PER AMM 52-11-21.
